# SDR PLG111395E1

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348BE
- Make and model: Saab 340B
- Aircraft serial: 340B190
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23080031
- Condition: Inop
- Location: Lt Engine
- Part time: 3,953 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 4310 - BOS - ON CLIMB-OUT, THE LEFT GENERATOR DROPPED OFF LINE.  THE CREW RESET THE GENERATOR, BUT IT DID NOT COME BACK ON LINE.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT.  THE GENERATOR WAS REMOVED AND REPLACED.  SYSTEM OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
